Stochastic representations of derivatives of solutions of one-dimensional parabolic variational inequalities with Neumann boundary conditions - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques Year : 2011

Stochastic representations of derivatives of solutions of one-dimensional parabolic variational inequalities with Neumann boundary conditions

Abstract

In this paper we explicit the derivative of the flows of one-dimensional reflected diffusion processes. We then get stochastic representations for derivatives of viscosity solutions of one-dimensional semilinear parabolic partial differential equations and parabolic variational inequalities with Neumann boundary conditions.
Fichier principal
Vignette du fichier
AIHP357.pdf (329.38 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Loading...

Dates and versions

inria-00579341 , version 1 (24-03-2011)

Identifiers

Cite

Mireille Bossy, Mamadou Cissé, Denis Talay. Stochastic representations of derivatives of solutions of one-dimensional parabolic variational inequalities with Neumann boundary conditions. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, 2011, 47 (2), pp.395-424. ⟨10.1214/10-AIHP357⟩. ⟨inria-00579341⟩
249 View
233 Download

Altmetric

Share

Gmail Facebook X LinkedIn More